Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 93, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 19, 2014, 3:32 PM EDT for 4 counties in Michigan. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 3:32 PM EDT (19:32 UTC)
- Expired
- Aug 19, 2014, 4:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, MI, Eaton County, MI, Ingham County, MI, Jackson County, MI
The radar
The Grand Rapids radar (KGRR), 83 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 2:34 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
867
WUUS53 KGRR 191932
SVRGRR
MIC025-045-065-075-192030-
/O.NEW.KGRR.SV.W.0093.140819T1932Z-140819T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 PM EDT TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
SOUTHERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN...
INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN...
NORTHERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 430 PM EDT
* AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KALAMO...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLOTTE... SPRINGPORT... WEBBERVILLE...
STOCKBRIDGE... LESLIE... MASON...
EATON RAPIDS... BELLEVUE... WATERLOO TWP...
TOMPKINS... MUNITH... RIVES JUNCTION...
WHEATFIELD TWP... KINNEVILLE... EDEN...
FITCHBURG... AURELIUS... HOLT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4236 8413 4236 8508 4237 8509 4242 8510
4243 8507 4263 8507 4270 8415
TIME...MOT...LOC 1932Z 256DEG 32KT 4252 8498
HAIL...1.00IN
WIND...60MPH
$$
HOVINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:30 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 19, 3:30 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EDT TUE AUG 19 2014 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE .SYNOPSIS... ISSUED AT 330 PM EDT TUE AUG 19 2014 THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS WILL EXIT TONIGHT AS A COLD FRONT PASSES THROUGH BUT A FEW SCATTERED SHOWERS WILL LINGER TONIGHT AND WEDNESDAY. A STRONG WARM FRONT WILL APPROACH FROM THE SOUTHWEST THURSDAY AND THURSDAY NIGHT. THIS FRONT MAY TRIGGER ANOTHER ROUND OF HEAVY THUNDERSTORMS... FOLLOWED BY VERY WARM AND HUMID CONDITIONS FOR THE UPCOMING WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 330 PM EDT TUE AUG 19 2014 ACTIVE WEATHER WILL CONTINUE OVER THE NEXT FEW HOURS AS APPROACHING COLD FRONT OVER ERN WI INTERACTS WITH VERY MOIST AND UNSTABLE AIR MASS OVER SRN LWR MI. CAPES ARE 1500-2000 SOUTH OF I-96 WITH UPR 60 DEW PTS AND PWATS AROUND 1.7. THERE HAVE BEEN SOME REPORTS OF TORRENTIAL RAIN WITH MORE THAN TWO INCHES AN HOUR... SO URBAN AND SMALL STREAM FLOODING IS A THREAT IN ADDITION TO THE THREAT FOR SEVERE/WX DAMAGING WINDS. RAIN CHANCES DECREASE LATER THIS EVENING AFTER FROPA BUT AS THE UPPER LOW OVER WRN UPR MI MOVES TO NRN LK HURON LOOK FOR SCATTERED SHOWERS TO PERSIST. THESE MAY PERK BACK UP TO TSTMS ON WEDNESDAY AFTERNOON WITH HEATING...PARTICULARLY OVER NRN AND ERN LWR MI. A LAKE SHADOW WILL PROBABLY DEVELOP FOR WEDNESDAY AFTERNOON WITH NW LOW LEVEL FLOW SO WILL FEATURE A DRY AFTERNOON FOR THE COASTAL COUNTIES WHILE GOING WITH LIKELY POPS FOR CLARE... MT PLEASANT... AND ALMA AREAS. BEST POPS IN LATER PERIODS LOOKS TO BE THURSDAY NIGHT AS THE WARM FRONT/LOW LEVEL JET SHIFT TOWARD THE AREA. GUIDANCE...ESPECIALLY THE ECMWF...LOOKS RATHER AGGRESSIVE SO THERE COULD BE A ROUND OF STRONG STORMS WITH HEAVY RAINFALL. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 330 PM EDT TUE AUG 19 2014 IT WOULD SEEM WE DO ACTUALLY HAVE A CHANCE OF SEEING HIGHS NEAR OR ABOVE 90 DEGREES OVER A GOOD PART OF OUR CWA THROUGH THE WEEKEND INTO EARLY NEXT WEEK. AS THE WARM AIR SURGES IN WE WILL LIKELY HAVE SOME SIGNIFICANT RAINFALL (STRONG THUNDERSTORMS) FRIDAY POSSIBLY INTO SATURDAY. THE NEXT THREAT OF THUNDERSTORMS IS MONDAY NIGHT INTO TUESDAY AS A COLD FRONT MOVES INTO THE AREA. THE MODELS ARE IN GOOD AGREEMENT ON THE BUILDING OF A SIGNIFICANT UPPER LEVEL RIDGE OVER THE EAST CENTRAL SECTIONS OF THE CONUS THIS COMING WEEKEND. THIS IS IN RESPONSE TO STRONGLY DIGGING UPPER LOW OVER THE PACIFIC NORTHWEST IN THE SAME TIME FRAME. A SIGNIFICANT SLIT IN THE UPPER LEVEL JET WILL KEEP THE COLD AIR NORTH JAMES BAY THROUGH THE WEEKEND. THE ONLY REAL ISSUE WITH THE LONG RANGE FORECAST IS HOW QUICKLY THE UPPER LOW EJECTS INTO THE PLAINS. TYPICALLY THE MODELS DO THIS TO QUICKLY. ALREADY THE MODELS HAVE SLOWED DOWN NEARLY A DAY WITH THE COLD FRONT COMING THROUGH. MY FORECAST HIGHS ARE BASED ON MY 1000/925 MB THICKNESS TOOL...WHICH ARE LARGELY 2 TO 4 DEGREES ABOVE MOST OF THE MOS NUMBERS. GIVEN CLIMO WOULD HAVE AN IMPACT ON THOSE NUMBER... HAVING HIGHS INCREASED SEEMS LIKE A GOOD IDEA. THAT BEING SO WE MAY SEE OUR FIRST 90+ HIGHS SAT...SUN AND MON. I HAVE 90 ON SAT FOR NOW BUT I WOULD THINK IT IS MORE THAN LIKELY SUNDAY AND MONDAY TOO. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 154 PM EDT TUE AUG 19 2014 A RATHER COMPLEX FORECAST THIS AFTERNOON AND INTO TONIGHT AS AN BAND OF CONVECTION AHEAD OF THE COLD FRONT SLOWLY MOVES THROUGH THE TAF SITES THIS AFTERNOON INTO THIS EVENING. THEN THE ISSUE TURNS TO FOG DEVELOPMENT OVERNIGHT. THE SLOW MOVING LINE OF THUNDERSTORMS SEPARATES THE VFR CONDITIONS FROM MVFR/IFR CIGS AND VSBY. AS THE LINE SLOWLY MOVES EAST MVFR CIGS WILL LINGER. AS THE STORMS MOVE THROUGH THE TAF SITES IFR VSBY ARE EXPECTED WITH WIND GUSTS TO 35 KNOTS MORE THAN POSSIBLE. THE CLEAR SKIES OVER LK MI WILL LIKELY NOT MOVE INLAND. ONCE THE LINE CLEARS THE AREA AFTER 00Z I EXPECT MOSTLY MVFR CIGS AND DUE TO THE WIDESPREAD RAIN... FOG AND LOW CEILINGS IS EXPECTED AFTER MIDNIGHT. IT IS QUESTIONABLE AS TO HOW MUCH CLEARING THERE WILL BE WEDNESDAY AS THE FRONT DOES NOT GET TO FAR SOUTH OF MICHIGAN. MEANING OUR TAF SITES WILL BE NEAR THE FRONTAL ZONE. && .MARINE... ISSUED AT 330 PM EDT TUE AUG 19 2014 GENERALLY WEAK GRADIENT EXPECTED SO WINDS AND WAVES SHOULD REMAIN BELOW SMALL CRAFT CRITERIA. HOWEVER AREAS OF FOG WILL BE A POSSIBILITY AS HUMID AIR INTERACTS WITH THE COOLER LK MI WATERS. && .HYDROLOGY... ISSUED AT 330 PM EDT TUE AUG 19 2014 HEAVY RAINFALL RATES OF 1-2 INCHES PER HOUR THROUGH EARLY EVENING WILL SUPPORT A THREAT OF URBAN AND SMALL STREAM FLOODING. SCATTERED NATURE OF THESE HEAVIER AMOUNTS SHOULD LIMIT EXTENT OF RISES ON THE LARGER RIVERS. THE PATTERN LATER IN THE WEEK SUPPORTS ADDITIONAL HEAVY RAINFALL EVENTS SO RIVER FLOODING COULD BECOME MORE OF A CONCERN BY THAT TIME. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MEADE SHORT TERM...MEADE LONG TERM...WDM AVIATION...WDM HYDROLOGY...MEADE MARINE...MEADE
Hazardous weather outlook, Aug 19, 12:55 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1255 PM EDT TUE AUG 19 2014 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 200930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1255 PM EDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING SOUTH AND EAST OF GRAND RAPIDS... INCLUDING KALAMAZOO... BATTLE CREEK... LANSING AND JACKSON. THE THREAT IS DAMAGING WINDS AND/OR LARGE HAIL AS WELL AS LOCALLY HEAVY RAINFALL. THE PRIMARY TIME OF CONCERN IS FROM 1 PM TO 7 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED WEDNESDAY AND AGAIN ON THURSDAY NIGHT AND FRIDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. MEADE
In the hours before
Special weather statement, Aug 19, 12:32 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1232 PM EDT TUE AUG 19 2014
MIZ056-057-064-191715-
ALLEGAN-KENT-OTTAWA-
1232 PM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DRENTHE...MOVING EAST AT 45 MPH.
PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
HUDSONVILLE BY 1240 PM EDT...
DRENTHE BY 1235 PM EDT...
JAMESTOWN BY 1240 PM EDT...
BYRON CENTER BY 1245 PM EDT...
CUTLERVILLE BY 1250 PM EDT...
DUTTON BY 1255 PM EDT...
ALASKA BY 100 PM EDT...
CASCADE BY 105 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4282 8614 4299 8539 4277 8537 4277 8554
4271 8555 4261 8620
TIME...MOT...LOC 1633Z 252DEG 39KT 4277 8589
HOVINGSpecial weather statement, Aug 19, 1:09 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
109 PM EDT TUE AUG 19 2014
MIZ046-051-052-056>059-064>067-071>074-191915-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-GRATIOT-INGHAM-IONIA-ISABELLA-
JACKSON-KALAMAZOO-KENT-MONTCALM-OTTAWA-VAN BUREN-
109 PM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT PLEASANT TO
VAN BUREN STATE PARK...MOVING EAST AT 30 MPH. THESE STORMS MAY
BECOME SEVERE THIS AFTERNOON...AND ADDITIONAL STORM DEVELOPMENT IS
LIKELY THROUGH THE EVENING.
PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTH HAVEN... GREENVILLE... ALLEGAN...
ALMA... IONIA... HASTINGS...
KALAMAZOO... ST. JOHNS... BATTLE CREEK...
CHARLOTTE... LANSING... STANTON...
BELDING... BANGOR... LOWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4207 8622 4224 8623 4224 8637 4248 8626
4362 8477 4362 8460 4347 8460 4347 8436
4278 8436 4277 8415 4207 8413
TIME...MOT...LOC 1708Z 287DEG 27KT 4362 8477 4239 8639
HOVINGLocal storm report, Aug 19, 1:49 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
149 PM EDT TUE AUG 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HEAVY RAIN 2 S ROCKFORD 43.09N 85.56W
08/19/2014 M1.20 INCH KENT MI TRAINED SPOTTER
MINOR STREET FLOODING. HEAVY RAIN DURATION 1
HOUR 10 MINUTES.
&&
EBWLocal storm report, Aug 19, 1:51 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
151 PM EDT TUE AUG 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN 2 W WAYLAND 42.67N 85.68W
08/19/2014 M0.98 INCH ALLEGAN MI COCORAHS
STILL RAINING MODERATELY AT OBSERVATION. NO
FLOODING AT THIS TIME. HEAVY RAIN DURATION
28 MINUTES.
&&
EBWLocal storm report, Aug 19, 2:52 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
252 PM EDT TUE AUG 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HEAVY RAIN BYRON CENTER 42.81N 85.72W
08/19/2014 M2.10 INCH KENT MI PUBLIC
HEAVY RAIN DURATION 1 HOUR.
&&
EBWLocal storm report, Aug 19, 3:10 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
310 PM EDT TUE AUG 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HEAVY RAIN 1 NNW MIDDLEVILLE 42.73N 85.48W
08/19/2014 M2.50 INCH BARRY MI PUBLIC
HEAVY RAIN DURATION 45 MINUTES.
&&
EBWThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:50 AM EDT | Special Weather Statement | GRR | Barry, Kalamazoo | 55 min |
| Aug 19, 8:03 AM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Kent, Mecosta, Montcalm | 57 min |
| Aug 19, 11:32 AM EDT | Special Weather Statement | GRR | Ottawa | 58 min |
| Aug 19, 11:59 AM EDT | Special Marine Warning | GRR | 46 min | |
| Aug 19, 12:32 PM EDT | Special Weather Statement | GRR | Kent | 43 min |
| Aug 19, 1:09 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 6 more | 2 hr |
| Aug 19, 1:43 PM EDT | Areal Flood Advisory | GRR | Ionia, Kent, Montcalm | 3 hr |
| Aug 19, 1:52 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 53 min |
| Aug 19, 1:58 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry | 3 hr |
| Aug 19, 2:21 PM EDT | Special Marine Warning | GRR | 84 min | |
| Aug 19, 2:35 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 55 min |
| Aug 19, 2:41 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Ingham, Ionia | 64 min |
| Aug 19, 2:49 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Kalamazoo | 56 min |
| Aug 19, 2:56 PM EDT | Areal Flood Advisory | GRR | Ionia, Kent | 3 hr |
| Aug 19, 3:02 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 58 min |
| Aug 19, 3:03 PM EDT | Areal Flood Advisory | GRR | Clinton, Eaton, Ingham, Ionia | 6 hr |
| Aug 19, 3:44 PM EDT | Areal Flood Advisory | GRR | Kalamazoo, Van Buren | 3 hr |
| Aug 19, 3:46 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 80 min |
| Aug 19, 4:37 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 38 min |
| Aug 19, 5:16 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 14 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.